Global Attractivity of an Integrodifferential Model of Mutualism
Xiangdong Xie,
Fengde Chen,
Kun Yang and
Yalong Xue
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Sufficient conditions are obtained for the global attractivity of the following integrodifferential model of mutualism: , , where and , , are all positive constants. Consider , Consider and , Our result shows that conditions which ensure the permanence of the system are enough to ensure the global stability of the system. The result not only improves but also complements some existing ones.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/928726.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/928726.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:928726
DOI: 10.1155/2014/928726
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().